MAUDE Adverse Event Report: AESCULAP AG; KNEE ENDOPROSTHETICS

AESCULAP AG; KNEE ENDOPROSTHETICS
Model Number NX031Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
An adverse event was reported involving an unknown aesculap ag knee implant system.Specifically, an outside law firm reported that a patient experienced postoperative loosening.A revision surgery had been planned.Additional information was not provided.The adverse event is filed under aesculap inc.Reference no.(b)(4).
 
Event or Problem Description
An outside law firm reported that a patient experienced ongoing issues involving a right knee prosthesis.According to operative records, the patient underwent a right total knee arthroplasty on (b)(6) 2022, for avascular necrosis (avn) of the lateral tibial plateau.The procedure utilized aesculap vega components which were cemented using palacos cement.The operative report indicated the procedure was completed without reported intraoperative complications, and the knee demonstrated full extension and flexion with central patellar tracking at the conclusion of surgery.At a follow-up visit on (b)(6)2023, the patient reported continued pain and discomfort, as well as weakness involving the quadriceps.Radiographs of the knee were obtained, and quadriceps weakness was noted on examination.At a subsequent follow-up on (b)(6)2024, the patient reported pain and discomfort involving the right knee.Physical examination documented instability of the knee joint, and the patient reported falls and functional difficulties.Revision surgery was discussed.During a follow-up visit on (b)(6)2025, the patient continued to report instability and recurrent falls.Examination documented medial and lateral laxity, with worsening symptoms.Revision of the right knee arthroplasty was recommended.On january 12, 2026, the patient reported worsening right knee symptoms, including increased pain and instability.During a preoperative evaluation on (b)(6)2026, the patient continued to report pain and instability and was preparing for revision surgery.On (b)(6)2026, the patient underwent revision right total knee arthroplasty.According to the operative report, the preoperative diagnosis was failed right total knee replacement.Intraoperative findings documented loosening of the femoral component, which had separated completely from the cement interface and was removed without difficulty.The tibial component remained stable.The original components were revised using another manufacturers revision knee system.No intraoperative complications were reported.This report is filed under ais reference(b)(4).

Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24583872
Report Number3005673311-2026-00004
Device Sequence Number10326281
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2026
Report Date (Section F) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX031Z
Device Catalogue NumberNX031Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/19/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date06/01/2026
06/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA02/26/2026